Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 20, Issue 2, 2004
Metadata
 

Polynomial growth harmonic functions on complete Riemannian manifolds
Yong Hah Lee
pp. 315–332
Abstract | Full-Text PDF (194 KB) | Metadata

Estimates for multiple stochastic integrals and stochastic Hamilton-Jacobi equations
Vassili N. Kolokol'tsov, René L. Schilling and Alexei E. Tyukov
pp. 333–380
Abstract | Full-Text PDF (422 KB) | Metadata

$(n,2)$-sets have full Hausdorff dimension
Themis Mitsis
pp. 381–393
Abstract | Full-Text PDF (162 KB) | Metadata

Hausdorff dimension of the graph of the Fractional Brownian Sheet
Antoine Ayache
pp. 395–412
Abstract | Full-Text PDF (214 KB) | Metadata

On some permutable products of supersoluble groups
Manuel J. Alejandre, Adolfo Ballester-Bolinches, John Cossey and M. C. Pedraza-Aguilera
pp. 413–425
Abstract | Full-Text PDF (147 KB) | Metadata

Optimal Orlicz-Sobolev embeddings
Andrea Cianchi
pp. 427–474
Abstract | Full-Text PDF (397 KB) | Metadata

The Magic Square and Symmetric Compositions
Alberto Elduque
pp. 475–491
Abstract | Full-Text PDF (190 KB) | Metadata

Maximal and Fractional Operators in Weighted $L^{p(x)}$ Spaces
Vakhtang Kokilashvili and Stefan Samko
pp. 493–515
Abstract | Full-Text PDF (236 KB) | Metadata

The Singularity of Orbital Measures on Compact Lie Groups
Kathryn E. Hare and Wai Ling Yee
pp. 517–530
Abstract | Full-Text PDF (172 KB) | Metadata

On the product theory of singular integrals
Alexander Nagel and Elias M. Stein
pp. 531–561
Abstract | Full-Text PDF (283 KB) | Metadata

Approximation and symbolic calculus for Toeplitz algebras on the Bergman space
Daniel Suárez
pp. 563–610
Abstract | Full-Text PDF (439 KB) | Metadata

Existence of H-bubbles in a perturbative setting
Paolo Caldiroli and Roberta Musina
pp. 611–626
Abstract | Full-Text PDF (186 KB) | Metadata